Alert archive / California / Wind Advisories in 2007

Wind Advisory 101, NWS Los Angeles, CA

May 2, 2007

NWS Los Angeles, CA issued this wind advisory at May 2, 2007, 3:01 AM PDT. It took effect at May 2, 2007, 8:57 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 2, 2007, 3:01 AM PDT (10:01 UTC)
In effect from
May 2, 2007, 8:57 AM PDT
Expired
May 3, 2007, 6:00 AM PDT
In force
21 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 021001
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 AM PDT WED MAY 2 2007

...BREEZY ACROSS THE MOUNTAINS AND DESERTS LATER THIS MORNING...

.A WEAK FRONT WILL USHER IN BREEZY AND GUSTY CONDITIONS TODAY AND
THIS EVENING. THE WINDS WILL DIMINISH SOME TONIGHT BUT ARE
FORECAST TO INCREASE AGAIN THURSDAY AND LAST INTO FRIDAY.

CAZ053-054-021615-
/O.NEW.KLOX.WI.Y.0101.070502T1700Z-070503T0500Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
301 AM PDT WED MAY 2 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT
THIS EVENING. 

WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE NORTHWEST LATER THIS
MORNING. WIND GUSTS WILL INCREASE TO 50 MPH. THE WINDS WILL
DIMINISH LATER THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-021615-
/O.NEW.KLOX.WI.Y.0101.070502T1700Z-070503T0500Z/
ANTELOPE VALLEY-
301 AM PDT WED MAY 2 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT
THIS EVENING. 

WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE NORTHWEST LATER THIS
MORNING. WIND GUSTS WILL INCREASE TO 50 MPH. THE WINDS WILL
DIMINISH LATER THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR/RAT
5 follow-up statements
000 
WWUS76 KLOX 021557
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
857 AM PDT WED MAY 2 2007

...BREEZY CONDITIONS ACROSS THE MOUNTAINS AND DESERTS...

.A WEAK FRONT WILL PASS THROUGH SOUTHERN CALIFORNIA TODAY...WHICH
WILL STRENGTHEN THE WINDS ACROSS THE DESERTS THIS MORNING...THEN
INCREASE THE WINDS ACROSS THE MOUNTAINS LATER THIS EVENING.

CAZ053-054-022200-
/O.CAN.KLOX.WI.Y.0101.070502T1700Z-070503T0500Z/
/O.EXB.KLOX.WI.Y.0101.070503T0500Z-070503T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
857 AM PDT WED MAY 2 2007

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PDT
THURSDAY. 

WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE NORTHWEST LATER THIS
THIS EVENING...WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL BE
ALONG THE INTERSTATE 5 CORRIDOR AFTER MIDNIGHT. THESE WINDS WILL
DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN
LATE THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE REQUIRED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-022200-
/O.CON.KLOX.WI.Y.0101.070502T1700Z-070503T0500Z/
ANTELOPE VALLEY-
857 AM PDT WED MAY 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

WINDS WILL CONTINUE TO INCREASE TO 25 TO 35 MPH FROM THE WEST
LATER THIS MORNING...WITH GUSTS TO 45 MPH EXPECTED. BLOWING SAND
AND DUST MAY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS.
THESE WINDS WILL DIMINISH LATER THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KITTELL/WOFFORD
000 
WWUS76 KLOX 022110
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
210 PM PDT WED MAY 2 2007

...WINDY CONDITIONS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA
EXPECTED THROUGH FRIDAY NIGHT...

.A SERIES OF WEAK SYSTEMS WILL CAUSE WINDS TO INCREASE ACROSS
SOUTHWESTERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE IN
THE ANTELOPE VALLEY...MOUNTAINS...AND SOUTHERN SANTA BARBARA
COUNTY. ALTHOUGH WINDS MAY DECREASE TEMPORARILY THURSDAY
AFTERNOON...STRONG WINDS ARE EXPECTED AGAIN THURSDAY NIGHT INTO
FRIDAY AND FRIDAY NIGHT INTO SATURDAY.

CAZ052-030500-
/O.EXB.KLOX.WI.Y.0101.070503T0100Z-070503T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
210 PM PDT WED MAY 2 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT
THURSDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO
50 MPH...STRONGEST THROUGH PASSES AND CANYONS. THESE WINDS WILL
DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN
THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE REQUIRED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-030500-
/O.EXB.KLOX.WI.Y.0101.070503T0100Z-070503T1900Z/
SANTA BARBARA COUNTY SOUTH COAST-
210 PM PDT WED MAY 2 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT
THURSDAY. 

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO
45 MPH...STRONGEST THROUGH AND BELOW PASSES AND CANYONS. THESE
WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO
RESTRENGTHEN THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE
REQUIRED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-030500-
/O.CON.KLOX.WI.Y.0101.000000T0000Z-070503T0500Z/
ANTELOPE VALLEY-
210 PM PDT WED MAY 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

WEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH
THIS EVENING BEFORE DECREASING OVERNIGHT. BLOWING SAND AND DUST
MAY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS. 

WINDS ARE EXPECTED TO INCREASE AGAIN THURSDAY AND FRIDAY AND MORE
WIND ADVISORIES ARE POSSIBLE.

$$

CAZ053-054-030500-
/O.CON.KLOX.WI.Y.0101.070503T0500Z-070503T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
210 PM PDT WED MAY 2 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM
PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM
PDT THURSDAY. 

SOUTH TO SOUTHWEST WINDS 10 TO 20 MPH THIS EVENING WILL SHIFT TO
THE NORTHWEST OVERNIGHT AND INCREASE TO 25 TO 35 MPH WINDS WITH
GUSTS TO 50 MPH. THE STRONGEST WINDS WILL BE THROUGH THE
INTERSTATE 5 CORRIDOR. 

THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED
TO RESTRENGTHEN THURSDAY NIGHT AND FRIDAY AND ANOTHER WIND
ADVISORY MAY BE REQUIRED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WOFFORD
000 
WWUS76 KLOX 030356
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
856 PM PDT WED MAY 2 2007

...WINDY CONDITIONS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA
EXPECTED THROUGH FRIDAY NIGHT...

.A SERIES OF WEAK SYSTEMS WILL CAUSE WINDS TO INCREASE ACROSS
SOUTHWESTERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE IN
THE MOUNTAINS AND ACROSS SOUTHERN SANTA BARBARA COUNTY. ALTHOUGH
WINDS MAY DECREASE TEMPORARILY THURSDAY AFTERNOON...STRONG WINDS
ARE EXPECTED AGAIN THURSDAY NIGHT INTO FRIDAY AND FRIDAY NIGHT
INTO SATURDAY.

CAZ059-030500-
/O.CAN.KLOX.WI.Y.0101.000000T0000Z-070503T0500Z/
ANTELOPE VALLEY-
856 PM PDT WED MAY 2 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE REMAINED BELOW ADVISORY LEVELS THIS EVENING...AND SHOULD
CONTINUE IN THIS RANGE OVERNIGHT. WINDS OVER THIS AREA SHOULD BE
WEST TO NORTHWEST 15 TO 25 MPH WITH LOCAL GUSTS OVER 35 MPH FOR
MUCH OF THE NIGHT.

$$

CAZ053-054-031100-
/O.CON.KLOX.WI.Y.0101.070503T0500Z-070503T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
856 PM PDT WED MAY 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY. 

SOUTH TO SOUTHWEST WINDS 10 TO 20 MPH THIS EVENING WILL SHIFT TO THE
NORTHWEST OVERNIGHT AND INCREASE TO 25 TO 35 MPH WINDS WITH GUSTS TO
50 MPH. THE STRONGEST WINDS WILL BE THROUGH THE INTERSTATE
5 CORRIDOR.

THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED
TO RESTRENGTHEN THURSDAY NIGHT AND FRIDAY AND ANOTHER WIND ADVISORY
MAY BE REQUIRED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-031100-
/O.CON.KLOX.WI.Y.0101.000000T0000Z-070503T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
856 PM PDT WED MAY 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH...
STRONGEST THROUGH PASSES AND CANYONS. THESE WINDS WILL DIMINISH LATE
THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN THURSDAY EVENING
AND ANOTHER WIND ADVISORY MAY BE REQUIRED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-031100-
/O.CON.KLOX.WI.Y.0101.000000T0000Z-070503T1900Z/
SANTA BARBARA COUNTY SOUTH COAST-
856 PM PDT WED MAY 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY. 

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH...
STRONGEST THROUGH AND BELOW PASSES AND CANYONS. THESE WINDS WILL
DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN
THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE REQUIRED.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SIRARD
000 
WWUS76 KLOX 030938
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
238 AM PDT THU MAY 3 2007

...WINDY CONDITIONS ACROSS SOUTHERN SANTA BARBARA COUNTY THIS
MORNING...

.GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE ACROSS THE SANTA
YNEZ MOUNTAINS EARLY THIS MORNING...AFFECTING THE SOUTH COAST
OF SANTA BARBARA COUNTY. THESE WINDS ARE EXPECTED TO DIMINISH
AROUND SUNRISE.

CAZ053-054-031045-
/O.CAN.KLOX.WI.Y.0101.000000T0000Z-070503T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
238 AM PDT THU MAY 3 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

$$

CAZ052-031300-
/O.EXT.KLOX.WI.Y.0101.000000T0000Z-070503T1300Z/
SANTA BARBARA COUNTY MOUNTAINS-
238 AM PDT THU MAY 3 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING. 

NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE ACROSS THE AREA EARLY THIS MORNING...THEN DIMINISH AROUND
SUNRISE. THE GUSTY WINDS WILL BE STRONGEST AROUND THE MONTECITO
AREA THIS MORNING. 

SUNDOWNER WINDS ARE ALSO FORECAST FOR TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-031300-
/O.EXT.KLOX.WI.Y.0101.000000T0000Z-070503T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-
238 AM PDT THU MAY 3 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING. 

NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE ACROSS THE AREA EARLY THIS MORNING...THEN DIMINISH AROUND
SUNRISE. THE GUSTY WINDS WILL BE STRONGEST AROUND THE MONTECITO
AREA THIS MORNING.

SUNDOWNER WINDS ARE ALSO FORECAST FOR TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RAT/ASR
000 
WWUS76 KLOX 031312
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
612 AM PDT THU MAY 3 2007

CAZ039-052-031415-
/O.EXP.KLOX.WI.Y.0101.000000T0000Z-070503T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
612 AM PDT THU MAY 3 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTH WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. WINDS WILL
ONCE AGAIN INCREASE TONIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 1, 9:00 PM PDT, 6 hours 1 minute earlier.

Area forecast discussion, May 1, 9:00 PM PDT, 6 hours 1 minute before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
900 PM PDT TUE MAY 1 2007

.SHORT TERM...
SATELLITE IMAGERY SHOWS LOW CLOUDS BEGINNING TO FILL IN ACROSS THE LOS
ANGELES BASIN THIS EVENING. WITH THE APPROACH OF THE UPPER LEVEL TROUGH
ACROSS NORTHERN AND CENTRAL CALIFORNIA...AND AN EDDY SPINUP...LOOK FOR
INCREASING LOW CLOUD COVERAGE OVERNIGHT INTO WEDNESDAY MORNING. CROSS
SECTIONS INDICATE THE POTENTIAL FOR MARINE LAYER TO DEEPEN TO AROUND 4000
FEET...WELL INTO THE LOWER COASTAL SLOPES. WITH THE DEEPENING MARINE LAYER...
THERE WILL LIKELY BE AREAS OF DRIZZLE LATER TONIGHT INTO WEDNESDAY.
MEANWHILE...THERE COULD EVEN BE MEASURABLE RAINFALL ACROSS SLO COUNTY AS
A DISSIPATING FRONT MAY HAVE ENOUGH ENERGY TO SQUEEZE OUT A FEW HUNDRETHS
OF AN INCH FOR PORTIONS OF SLO COUNTY...MAINLY NORTHERN SECTIONS. WITH
APPROACH OF THIS WEAK FRONT AND STRONG ONSHORE GRADIENTS...LOOK FOR MINIMAL
CLEARING ON WEDNESDAY ACROSS MUCH OF LA AND VTU COUNTIES...RESULTING IN HIGHS
MOSTLY IN THE 60S. ALONG WITH STRENGTHENING ONSHORE GRADIENTS...THERE WILL
BE INCREASING UPPER LEVEL SUPPORT...WHICH WILL TRANSLATE INTO WINDIER CONDITIONS
DEVELOPING IN THE MOUNTAINS AND DESERTS FOR WEDNESDAY AFTERNOON INTO THURSDAY...
WITH WIND ADVISORIES POSSIBLY REQUIRED. GOOD COLD AIR ADVECTION ON WEDNESDAY
NIGHT WILL HELP TO GENERATE GUSTY WINDS AND WILL LIKELY BEGIN TO SCOUR OUT
THE MARINE LAYER FROM NORTH TO SOUTH. HOWEVER...IT DOES APPEAR THAT
SIGNIFICANT LOW LEVEL MOISTURE WILL PILE UP ON THE NORTH FACING SLOPES AS
WELL AS THE LOS ANGELES BASIN INTO WEDNESDAY NIGHT...WITH GUSTY NORTHERLY
WINDS SURFACING ACROSS LOWER ELEVATIONS ON THURSDAY MORNING.

*** LONG TERM FROM PREVIOUS DISCUSSION ***

.LONG TERM...
SATURDAY LOOKS DOWNRIGHT COLD AND BLUSTERY AS THE LATEST RUN OF THE
GFS IS SHOWING A POTENT INSIDE SLIDER DROPPING DOWN THE CA-NV BORDER
WITH THE CENTER PUSHING ALL THE WAY INTO WESTERN ARIZONA. EXPECT
VERY WINDY AND COOL CONDITIONS. A SLOW WARMING TREND IS EXPECTED TO
BEGIN BY LATE IN THE WEEKEND...HOWEVER THE WARMING WILL BE GRADUAL
SINCE THE UPPER TROUGH OVER THE GREAT BASIN WILL REMAIN QUITE
PERSISTENT INTO EARLY NEXT WEEK.

&&

.AVIATION...02/0350Z
MARINE LAYER EXPECTED TO DEEPEN TO AROUND 4000 FEET LATER TONIGHT
AND WEDNESDAY MORNING. CURRENT CEILINGS BEING REPORTED BETWEEN 1000
AND 1500 FEET ACROSS PORTIONS OF THE LA BASIN AS OF 03Z...WITH
SOME LIFTING OF THE CEILINGS EXPECTED OVERNIGHT AT KLAX AND KLGB.
IT APPEARS THAT A CEILING WILL RETURN TO KBUR AND KVNY BETWEEN 04Z
AND 05Z. WITH STRONG ONSHORE FLOW AND APPROACHING FRONT...COULD BE
VERY SLOW OR NO CLEARING ON WEDNESDAY ACROSS MUCH OF THE LA BASIN...
INCLUDING KLAX AND KBUR. THERE WILL ALSO BE A GOOD CHANCE OF WINDS
GUSTING OVER 30 KNOTS AT KWJF AND KPMD ON WEDNESDAY AFTERNOON
AND EVENING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC: GOMBERG/SWEET
AVIATION: GOMBERG

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 1, 6:00 AM PDT, 21 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT TUE MAY 1 2007

CAZ034>041-044>047-051>054-059-087-088-021300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PDT TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS TODAY OVER THE
INNER WATERS AND LOS ANGELES COUNTY WHICH COULD PRODUCE HAZARDOUS
LIGHTNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

RORKE

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.